Search from the table of contents of 2.5 million books
Advanced Search (Beta)
Home > Discrete-Event Control of Stochastic Networks: Multimodularity and Regularity

Discrete-Event Control of Stochastic Networks: Multimodularity and Regularity


Book Informaton

Discrete-Event Control of Stochastic Networks: Multimodularity and Regularity

Author

Eitan Altman; Bruno Gaujal; Arie Hordijk

Series

Lecture Notes in Mathematics

Volume

1829

Year of Publication

2003

Publisher

Springer Berlin Heidelberg

Pages

XVI, 316

Language

en

ISBN

9783540203582, 9783540397052, 3540203583

ARI Id

1664913690057


Find on

World Cat

OpenLibrary

Internet Archive


This page has been accessed 5 times.
Access Options
Citation Options
Download Citation

Chapters/HeadingsAuthor(s)PagesInfo
Loading...
Chapters/HeadingsAuthor(s)PagesInfo